# SDR CA980720008

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 07802
- Condition: Cracked
- Location: Cockpit
- Part time: 10,878 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, THE CAPTAIN'S WINDSHIELD OUTER PLY CRACKED.
